A decoding algorithm for orthogonal Latin square codes

Cited 1 time in webofscience Cited 0 time in scopus
  • Hit : 279
  • Download : 0
Let p be an odd prime number. We introduce simple and useful decoding algorithm for the orthogonal Latin square codes of order p. This is bared on the syndrome decoding for linear codes.
Publisher
INDIAN NAT SCI ACAD
Issue Date
1997-09
Language
English
Article Type
Article
Citation

INDIAN JOURNAL OF PURE APPLIED MATHEMATICS, v.28, no.9, pp.1235 - 1240

ISSN
0019-5588
URI
http://hdl.handle.net/10203/74691
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 1 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0